# SDR 97ZZZX4833

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937R
- Make and model: Bell 206L-3
- Aircraft serial: 51255
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011118001
- Condition: Defective
- Location: M/R Grip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUR NEW M/R GRIP BEARINGS WERE RECEIVED FROM BELL HELICOPTER.  A MECHANIC CLEANED THEM PRIOR TO PACKING WITH GREASE AND ON ONE BEARING FOUND THAT ONE ROLLER WAS MISSING, A SECOND BEARING HAD 7 ROLLERS THAT WOULD NOT ROLL IN THE CAGE (APPROXIMATELY 1 INCH SPAN).  THIS SHOWS THE IMPORTANCE OF INSPECTING PARTS PRIOR TO INSTALLING EVEN THOUGH THEY ARE NEW.
